MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1540-8159.1992.tb03131.x

Медицинская библиотека · Pacing and clinical electrophysiology : PACE · 1992

Hemothorax associated with anticoagulation after placement of implantable cardioverter defibrillator: possible similarity to postinfarction Dressler's syndrome.

Shahian D M, Venditti F J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Massive hemothorax developed after placement of an implantable cardioverter defibrillator (ICD) in two patients who received postoperative anticoagulants. The possible relationship of this complication to polyserositis after ICD implantation is discussed as are the possible adverse sequelae of early anticoagulation after ICD implantation.

Для цитирования: Shahian D M, Venditti F J. Hemothorax associated with anticoagulation after placement of implantable cardioverter defibrillator: possible similarity to postinfarction Dressler's syndrome.. Pacing and clinical electrophysiology : PACE. 1992. DOI: 10.1111/j.1540-8159.1992.tb03131.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.